# SDR PNSA08001

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Prob
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Fenwal, 1734362
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LT TAIL PIPE OVERHEAT LIGHT ILLUMINATED RETURNED TO AIRPORT, LANDING WAS UNEVENTFUL.  FURTHER INVESTIGATION DID NOT REVEAL ANY PHYSICAL OR ELECTRICAL PROBLEMS WITH THE TAIL PIPE HEAT DETECTION SYSTEM.  AS A PRECAUTIONARY MEASURE ALL THREE OVERHEAT PROBES WERE CHANGED.  NO FURTHER PROBLEMS WERE NOTED.
